# SDR CA130222006

- Difficulty date: February 15, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 777233LR
- Aircraft time: 26,282 hours
- Engine: Ge GE90110B1
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Damaged
- Location: Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) STARTING RT ENGINE, FUEL FLOW .3 TO .4 ON START.  ENGINE ACCELERATED TOWARDS IDLE, STARTER CUTOUT, FUEL FLOW DID NOT INCREASE AND ENGINE HUNG AND WOUND DOWN.  ON RESTART ALL NORMAL.  ACFT FLEW 1 LEG, AND THEN MAINTENANCE AT NEXT BS T/S.  ENGINE REPLACED BY VENDOR.  ENGINE TESTED AND FOUND SERVICABLE. HPC STAGE 1, 5 AND 8 FOUND DAMAGED.
